Visibility cells and T-convexity spaces
Compositio Mathematica, Volume 83 (1992) no. 3, pp. 251-257.
@article{CM_1992__83_3_251_0,
     author = {Bressan, Juan C. and Toranzos, Fausto A.},
     title = {Visibility cells and $T$-convexity spaces},
     journal = {Compositio Mathematica},
     pages = {251--257},
     publisher = {Kluwer Academic Publishers},
     volume = {83},
     number = {3},
     year = {1992},
     zbl = {0756.52001},
     mrnumber = {1175940},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__83_3_251_0/}
}
TY  - JOUR
AU  - Bressan, Juan C.
AU  - Toranzos, Fausto A.
TI  - Visibility cells and $T$-convexity spaces
JO  - Compositio Mathematica
PY  - 1992
DA  - 1992///
SP  - 251
EP  - 257
VL  - 83
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1992__83_3_251_0/
UR  - https://zbmath.org/?q=an%3A0756.52001
UR  - https://www.ams.org/mathscinet-getitem?mr=1175940
LA  - en
ID  - CM_1992__83_3_251_0
ER  - 
%0 Journal Article
%A Bressan, Juan C.
%A Toranzos, Fausto A.
%T Visibility cells and $T$-convexity spaces
%J Compositio Mathematica
%D 1992
%P 251-257
%V 83
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1992__83_3_251_0
Bressan, Juan C.; Toranzos, Fausto A. Visibility cells and $T$-convexity spaces. Compositio Mathematica, Volume 83 (1992) no. 3, pp. 251-257. http://www.numdam.org/item/CM_1992__83_3_251_0/

[1] Bressan, J.C.: Sistema axiomático para operadores de cápsula convexa. Revista de la U.M.A. 26 (1972) 131-142. | MR | Zbl

[2] Bressan, J.C.: Sistemas axiomáticos para la convexidad, Doctoral Thesis, Department of Mathematics, Universidad de Buenos Aires (1976).

[3] Bressan, J.C.: Estrellados y separabilidad en un sistema axiomático para la convexidad, Revista de la U.M.A. 31 (1983) 1-5. | MR | Zbl

[4] Hammer, P.C.: Extended topology: Domain finiteness, Indag. Math. 25 (1963) 200-212. | MR | Zbl

[5] Kay, D.C. and Womble, E.W.: Axiomatic convexity theory and relationships between the Carathéodory, Helly and Radon numbers, Pacific J. 38 (1971) 471-485. | MR | Zbl

[6] Kofodziejczyk, K.: Starshapedness in convexity spaces, Comp. Math. 56 (1985) 361-367. | Numdam | MR | Zbl

[7] Toranzos, F.A.: Radial functions of convex and starshaped bodies, Amer. Math. Monthly 74 (1967) 278-280. | MR | Zbl

[8] Toranzos, F.A.: The points of local nonconvexity of starshaped sets, Pacific J. 101 (1982) 209-213. | MR | Zbl

[9] Wachenchauzer, R., Computing the visibility cell of a vertex in a polygon, Communication to the 10th SCCC International Conference, Santiago de Chile, July 1990.